Home » Frequently asked Questions on Health » Do I need scanning for passing blood with stools?

Do I need scanning for passing blood with stools?

Q: I am a 30 years old male suffering from chronic urticaria for the last eight months. I am not taking any medicines for it because the anti-histamines cause hives to spread all over the body. I used Allegra for a day but I passed blood with stools. After that I stopped using the medicines, but I can still see blood with stools once in a month. Do I need to go for any scanning?

A:It is very unusual that antihistaminics will cause urticaria. This can happen; but this is extremely rare. What is more likely is that the dose of antihistaminic given was inadequate. In case one medicine is ineffective, one can always take an alternative. Bleeding from the rectum can occur in a few conditions. The most common causes are fissures in ano and piles. An examination by a surgeon is required.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------